Baghdad Science Journal | Current Issue

Volume 14 - Issue 4

(25 Articles)

(P) ISSN:2078-8665

(E) ISSN:2411-7986

 English  /  عربي


2005 > Issue 3 > Volume 2

Some resaults of prime and semiprime rings with derivations

H.Majeed | Mehsin Jabel Atteya

Abstract:

the main purpose of this paper is to study prime and semiprime rings admitting a derivation d satisfying new conditions when d acts as a homomorphims on non-zero ideal.

Keywords:

.

04/09/2005 | Total Downloads:(51) | Doi:( http:// )